Submit Manuscript  

Article Details


Non-pigmenting Fixed Drug Eruption: An Unusual Adverse Reaction to Aceclofenac

[ Vol. 13 , Issue. 3 ]

Author(s):

Neel Prabha* and Namrata Chhabra   Pages 224 - 225 ( 2 )

Abstract:


Background: Aceclofenac is a phenylacetic acid derivative belongs to the group of nonsteroidal anti-inflammatory drug. It is commonly used in the treatment of pain and various inflammatory disorders. It is well tolerated, with most adverse events being minor and reversible and affecting mainly the GI system.

Case Report: Here, we report a rare occurrence of non-pigmenting fixed drug eruption after the use of aceclofenac in a 19 year old female.

Keywords:

Aceclofenac, non-pigmenting fixed drug eruption, NSAID, GI system, vitamin B complex, vitamin D plus.

Affiliation:

Department of Dermatology, Venereology & Leprology, All India Institute of Medical Sciences, GE Rd, Tatibandh, Raipur, Chhattisgarh, Department of Dermatology, Venereology & Leprology, All India Institute of Medical Sciences, GE Rd, Tatibandh, Raipur, Chhattisgarh

Graphical Abstract:



Read Full-Text article